# SDR CA110519004

- Difficulty date: May 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bolkms BK117B2
- Aircraft time: 7,718 hours
- Engine: Lyc LTS101750B1
- System (JASC): 2432 · Battery/Charger System
- Part: Link
- Condition: Broken
- Location: Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FAILED TO START.  NO POWER WITH MASTER TURNED ON.  TROUBLE-SHOOTING LED TO MAIN BATTERY VOLTAGE INDICATING 0 VDC ON MULTIMETER.  BATTERY REMOVED AND LID OPENED TO INSPECT CELLS.  ONE (1) CELL INTERCONNECTING TIE LINK FOUND BROKEN WITH INDICATIONS OF ARCING.
